# SDR CALA2013100191618

- Difficulty date: October 1, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 92,891 hours, 11,126 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sealant
- Condition: Misinstalled
- Location: L5 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND MULTIPLE CORNERS OF DOOR 5L WITH IMPROPER SEALING TECHNIQUE ACCOMPLISHED.  CLEANED OUT ALL SEALANT THAT DOES NOT STICK TO DOOR STRUCTURE.  REAPPLIED NEW RTV102 TO ALL AREAS EFFECTED BY IMPROPER CLEANING OF DOOR IAW REF MM 52-09-01-4 01 ITEM D8.  NEW SEALANT NEEDS 24HR TO CURE STARTING AT 1800 HRS, ON 30 SEPT.  PRESSURIZED CABIN TO 4.0 PSI IAW MM 5-51-08-201.  NO AIR LEAKS OR SQUEALING SOUNDS NOTED.
